RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 243–244 (Mi umn5153)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Intertwining operators for induced representations of reductive $p$-adic groups

G. I. Olshanskii


Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 04.07.1972

Citation: G. I. Olshanskii, “Intertwining operators for induced representations of reductive $p$-adic groups”, Uspekhi Mat. Nauk, 27:6(168) (1972), 243–244

Citation in format AMSBIB
\Bibitem{Ols72}
\by G.~I.~Olshanskii
\paper Intertwining operators for induced representations of reductive $p$-adic groups
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 243--244
\mathnet{http://mi.mathnet.ru/umn5153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480885}
\zmath{https://zbmath.org/?q=an:0247.22011}


Linking options:
  • http://mi.mathnet.ru/eng/umn5153
  • http://mi.mathnet.ru/eng/umn/v27/i6/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Intertwining operators and complementary series in the class of representations induced from parabolic subgroups of the general linear group over a locally compact division algebra”, Math. USSR-Sb., 22:2 (1974), 217–255  mathnet  crossref  mathscinet  zmath
    2. G. I. Olshanskii, “Classification of irreducible representations of groups of automorphisms of Bruhat–Tits trees”, Funct. Anal. Appl., 11:1 (1977), 26–34  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:249
    Full text:80
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020